# SDR 2006UALA01209

- Difficulty date: June 14, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 47,461 hours, 33,528 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST CABIN PRESSURE UPON DESCENT INTO DEN.  DUE TO MULTIPLE SYMPTONS OF A POSSIBLE AIR GROUND ISSUE, M990 AND S105 WERE REPLACED.
